# SDR WTAA950192

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 5EN16
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EUG - LANDING GEAR FAILED TO MOVE TO UP POSITION DURING ATTEMPTED GEAR RETRACTION AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR SQUAT SWITCH.  PERFORMED LANDING GEAR RETRACTION CHECK.  ALL OPERATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
